Injection Site Atrophy/Adverse reaction
An_247586 posted:

Is it possible to have injection site atrophy from just 1 injection of Kenalog steroid? I've never experienced issues with steroids in the past, but I was recently prescribed an oral steroid (prednizone) as well as 1 injection of Kenalog a few months back and am now experiencing a large "hole" in the fat tissue where I received the injection as well as dry flaky skin on the surface of the concave spot. The doctor's office whom prescribed the medication and gave me the injection refused to help, see or advise me on this problem and also wouldn't give me my medical records, and the research I have done on my own shows that this type of adverse reaction to typically occur only when the individual has received multiple injections of the steroid. I would greatly appreciate anyone and everyone's advice, if they have valuable information to share.